# SDR AALA202507031040

- Difficulty date: June 23, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N400AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8647
- Aircraft time: 21,314 hours, 5,901 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Disengaged
- Location: Zone 800
- Component: Slide Raft, Aircruisers
- Component part number: D30664515
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE RAFT COVER RELEASE CABLE DISENGAGED FROM SLIDE. REPLACED SLIDE RAFT PER TASK CARD 26L00025011.
